# SDR YENA20121218679

- Difficulty date: December 18, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 2755
- Aircraft time: 24,744 hours, 8,720 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 4W5198
- Part serial: V11364
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 37,289 hours, 13,273 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 1430 LGB-SFO, DECLARED EMERGENCY AND AIR RETURN TO LGB DUE TO OIL PRESSURE LOST ON ENGINE NR 2 DURING CLIMBOUT.  REMOVED AND REPLACED ENGINE NR 2 AS PER TASK CARD A320-71-00-20-000-040.  OPS CHECK GOOD.
